Connect with others who understand.

sign up log in
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Started Topamax Yesterday And I Am Starting To Ween Off My Keppra. Can Anyone Share Their Experience With Topamax, Good, Bad...

I Started Topamax Yesterday And I Am Starting To Ween Off My Keppra. Can Anyone Share Their Experience With Topamax, Good, Bad...

A MyEpilepsyTeam Member said:

I've been on it for years, but only in combination with other drugs. I was on Keppra for a long time until my doc switched me to Briviact.
The main side effects that I have had are tirednes, word finding issues and yes, weight loss. Nothing has been so bad that I would want to stop taking it or I would have done so years ago.

posted over 3 years ago
A MyEpilepsyTeam Member said:

Topamax messed me up so bad I had a neurologist tell me that doctors have a tendency to call it dopamax because it does u up. I know it did on me too I had to get off of it

posted over 3 years ago
A MyEpilepsyTeam Member said:

Re Topiramate (Topamax) It greatly reduced my appetite & I lost 4 stone.( People began asking if I was seriously ill ) I thought losing the weight boosted my confidence .Every drug affects people in different ways- other people may have put weight on

posted over 3 years ago
A MyEpilepsyTeam Member said:

I use to be on topamax and all it did for me was make my headache hurt more that’s the only thing my seizures were still the same.

edited, originally posted over 3 years ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member: The only good thing about Topomax is that it triggers weight loss. Beyond that, it's loaded with side effects like all other anticonvulsants.

posted over 3 years ago
Already a Member? Log in